# SDR DALA1121490624

- Difficulty date: April 19, 2008
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 70,287 hours, 34,012 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gear
- Condition: Defective
- Location: Flap Trans
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP TRANSMISSION GEAR REPLACED IAW EA 06-097281-03, ME02, ME04.
